# SDR SWIA200312553

- Difficulty date: October 23, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 29,697 hours, 39,362 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 2916
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 7,656 hours, 11,005 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FD FLAG ON F/O ADI.  CANNOT ENGAGE YAW WITH AP TRANSFER SELECT ON F/O SIDE.  REPLACED NR 1 APC-69B AUTOPILOT COMPUTER.  OPS CHECK GOOD AT THIS TIME.
